# SDR SWI2023F00282

- Difficulty date: June 15, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 25L CORRODED BETWEEN FS295.00 AND FS333.00     (C-CHECK RO 8/31/2023)    REMOVED AND INSTALLED NEW STR 25L FROM FS280.00 TO FS333.00 REF. DRWG SH670-31630 REV. K, CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01. PERFORMED PRESSURE CHECK THROUGH REPAIR AREA. REF CRJ700 AMM 21-31-00-910-801-A01. NO LEAKS NOTED AT THIS TIME. COMPLIED WITH 51-900-1002-SKY.
